# SDR VNAA2018091711101

- Difficulty date: September 10, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 34,095 hours, 24,099 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Contaminated
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW RECEIVED A L 10TH DUCT RED MSG. RAN THE QRH AND CAUTION DID NOT CLEAR. DECLARED AN EMERGENCY AND LANDED IN GSO. CLT MX GOING TO GSO WITH PARTS. CLT MX FOUND LOOPS SUBMERGED IN WATER IN AFT EQUIP BAY, CLEANED OUT WATER/LOOPS, CHECK GOOD.
